Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 29, NWS Gaylord, MI

July 18, 2020Alcona County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 18, 2020, 1:18 PM EDT for Alcona County, Michigan. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2020, 1:18 PM EDT (17:18 UTC)
Expired
Jul 18, 2020, 2:00 PM EDT
In force
42 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 111 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 5.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2020-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2020-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS53 KAPX 181718
SVRAPX
MIC001-181800-
/O.NEW.KAPX.SV.W.0029.200718T1718Z-200718T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
118 PM EDT Sat Jul 18 2020

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northeastern Alcona County in northern Michigan...

* Until 200 PM EDT.

* At 117 PM EDT, a severe thunderstorm was located over Barton City,
  or 11 miles south of The Town Of Hubbard Lake, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Harrisville, Lincoln, Spruce, Black River, Harrisville State Park,
  Lost Lake Woods, Hubbard Lake, Barton City and Negwegon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4461 8326 4462 8364 4486 8364 4486 8325
      4485 8324 4475 8325 4473 8323 4470 8322
TIME...MOT...LOC 1717Z 269DEG 35KT 4472 8360 

HAIL...1.00IN
WIND...60MPH
 
$$

Bak
2 follow-up statements
396 
WWUS53 KAPX 181733
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
133 PM EDT Sat Jul 18 2020

MIC001-181800-
/O.CON.KAPX.SV.W.0029.000000T0000Z-200718T1800Z/
Alcona MI-
133 PM EDT Sat Jul 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHEASTERN ALCONA COUNTY...

At 133 PM EDT, a severe thunderstorm was located over Lincoln, or 7
miles northwest of Harrisville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Harrisville, Lincoln, Spruce, Black River, Harrisville State Park,
Lost Lake Woods, Hubbard Lake, Barton City and Negwegon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4461 8326 4462 8364 4486 8364 4486 8325
      4485 8324 4475 8325 4473 8323 4470 8322
TIME...MOT...LOC 1733Z 269DEG 31KT 4472 8343 

HAIL...1.00IN
WIND...60MPH
 
$$

Bak
835 
WWUS53 KAPX 181757
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
157 PM EDT Sat Jul 18 2020

MIC001-181806-
/O.EXP.KAPX.SV.W.0029.000000T0000Z-200718T1800Z/
Alcona MI-
157 PM EDT Sat Jul 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALCONA COUNTY
WILL EXPIRE AT 200 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4461 8326 4462 8364 4486 8364 4486 8325
      4485 8324 4475 8325 4473 8323 4470 8322
TIME...MOT...LOC 1756Z 269DEG 35KT 4472 8316 

$$


Bak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:58 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 18, 10:58 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1058 AM EDT Sat Jul 18 2020

.UPDATE...
Issued at 1057 AM EDT Sat Jul 18 2020

QLCS now making it's way eastward through the tip of the mitt and
NW Lower Michigan. Lots of small bowing segments and some rotation
ongoing along the line although ob sites along it's path have
reported sub-severe winds thus far (45 MPH at Petoskey mesonet
site a bit ago). That said, we have seen a few reported power
outages and tree damage. SPC mesoanalysis page has an area of 35
knot EBWD just ahead of the line. But surface based instability is
lacking at this juncture, keeping those gusts largely sub-
severe. Nonetheless, a severe weather threat will persist into the
early afternoon hours.

Line of storms will continue to propagate through the region over
the next few hours. After that, forecast uncertainty continues.
Might see some some renewed development along lingering outflow
into the afternoon hours, although recent CAM guidance is quiet
through the afternoon into this evening...waiting for the next
round of convection to develop upstream.

&&

.NEAR TERM...(Today through Tonight)
Issued at 311 AM EDT Sat Jul 18 2020

High impact weather potential: Decaying morning MCS with additional
storm development likely for the afternoon/evening hours with severe
storms possible.

Primary forecast concerns/challenges: A myriad of challenges with
this forecast including the evolution of morning MCS, convective
debris cloudiness trends, temperatures, and severe weather chances

Derecho impacting northern WI this morning being fed by a 60Kt low
level jet positioned across the upper Midwest into the western
lakes.  High Res models largely keep this activity west of the area
through 12z, showing an overall weakening trend as it propagates
away from the best inflow and instability.  Still not completely
convinced that we won't see some thunderstorm activity into eastern
upper Michigan and possibly far northwest lower after 12z driven by
the impressive cold pool associated with the convective complex.
Will place the highest POPs associated with this first batch of
precipitation over eastern Upper, diminishing POPs south of the
bridge. Will have to watch for a few rogue cells to develop over
northern Lake Michigan on the edge of the stronger wind fields and
within ribbon of better elevated instability.  Not expecting much of
a severe weather threat out of this first batch of precipitation
although can't rule out an isolated stronger wind gust. Debris
cloudiness remains a sizable wildcard for the morning hours. Despite
the weakening convective complex, expect a large amount of mid/high
level cloudiness to overspread the northern part of the area for at
least the first several hours this morning. It looks as if these
clouds should thin/dissipate by later morning in the subsidence
behind this initial feature - but that is a big if and it could have
an enormous impact on the afternoon forecast.

Expect thunderstorms to re-develop across upper Michigan by mid
afternoon along remnant outflow boundary and in advance of an
approaching cold front/shortwave energy from the west.  Atmosphere
will become quite unstable south of this area with MUCAPES of 2000
j/kg over parts of northwest lower - although northern Michigan
remains on the eastern edge of the better instability which will
still reside to our west. Thunderstorm activity over upper Michigan
will propagate southeast through the late afternoon/evening,
possibly moving into parts of northern lower. Main threat will be
damaging winds with an isolated tornado possible. There are some big
question marks on how this will evolve and later shifts will likely
be making many near term adjustments. Shower and thunderstorm
activity will continue overnight as a cold front pushes into the
area from the west.  Locally heavy rain will be a threat given
PWAT's over 2 inches and the potential for some training storms.

A potentially very hot day in store for northern Michigan as the
850mb thermal ridge folds into the Great Lakes with 850mb readings
approaching 25c. A number of locations could see high temperatures
in the lower to middle 90s with heat index values near triple digits
in some locations as surface dewpoints creep upward. Will highlight
these heat indices in our messaging but I will not issue a heat
headline given the uncertainty associated with cloudiness and only
marginal index values.  A very uncomfortable night temperature-wise
tonight with "low" temperatures remaining in the sticky 70s with
high humidity.

Will issue a beach hazard statement (despite getting only moderates
in the surf zone) along the Lake Michigan coast given the increasing
southwest gradient and winds at the top of the boundary layer around
40kts. It will also be a big beach day given the hot temperatures
and I will err on the side of caution.

&&

.SHORT TERM...(Sunday through Monday)
Issued at 311 AM EDT Sat Jul 18 2020

High impact weather potential: Thunderstorms possible Sunday...some
could become severe.

Southwesterly flow ahead of an approaching cold front associated
with a low pressure system over James Bay will continue to advect
moisture and warm/humid conditions along with shower/storm chances
into northern Michigan through Sunday. Although there is ample 0-6km
bulk shear Sunday...everything to produce any strong/severe storms
will rely on instability during the late morning/afternoon hours.
Depending on how Saturday night unfolds...we could be enveloped in
clouds and not be able to reach max instability...which is what
usually happens, but can not be ruled out and will be monitored. We
continue to be in marginal/slight risk for SPC's Day 2 outlook and
marginal/slight risk for Day 2 excessive rainfall from WPC for
Saturday night into Sunday morning. Rain chances taper off Sunday
early afternoon with northern lower Michigan in a dry slot and
eastern upper possibly caught in some wrap around moisture and
continued showers. Clouds will begin to dissipate late in the day
Sunday as an area of high pressure and drier air builds into the
forecast area. Clouds will be on the increase once again Monday
afternoon as a weak cold front an associated upper level wave moves
through the northern Great Lakes region...but should only produce
partly to mostly cloudy skies, as the aforementioned front is
moisture starved and lacks much instability to get anything really
going.

Winds will be gusty out of the southwest ahead of said cold front
Sunday before veering to more northwesterly behind the front Sunday
night. Winds will continue out of the northwest Monday and get a bit
gusty, but less than Sunday...only gusting to around 15 mph.

Temperatures will be in the 80s...with some areas reaching into the
lower 90s (especially near Saginaw Bay) Sunday and decrease a bit
Monday, behind the cold front mentioned above, with eastern upper
reaching into the upper 70's and northern lower in the 80s. Sunday
night will drop down to only around 60.

.LONG TERM...(Monday night through Friday)
Issued at 311 AM EDT Sat Jul 18 2020

High impact weather potential: Minimal

Zonal flow dominates early week, with the upper level jet pushing
through the lower Great Lakes. During this same time frame weak
surface ridging tries to control the area, yet plenty of lingering
warmth and moisture can't rule out brief/weak afternoon pop up
showers. Heading into midweek the next southern Canadian shortwave
pushes into the region with remarkable agreement in guidance this
far out. This could be our next real shot at more showers and
storms. After this system moisture gets scoured out, leading to less
muggy (but still warm) conditions late week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 633 AM EDT Sat Jul 18 2020

Several chances of showers and storms throughout the TAF period.
Conditions primarily VFR with local MVFR around storms.

A complex and fairly low confidence forecast through this TAF
period with several possibilities for showers/storms. System
moving across Wisconsin early this morning will weaken as it comes
across Lake Michigan and into northern Michigan. A few showers and
thunderstorms may hold together and get into northwest lower
Michigan before dissipating this morning but confidence is not
high enough to include in the TAF. Additional storms may develop
this afternoon and evening over upper Michigan and push southeast
across the area. Precipitation may become more widespread later
tonight with the approach of a cold front. Winds becoming gusty
from the southwest today.

Marginal LLWS at all TAF locations later tonight with corridor of
stronger winds aloft moving into the Great Lakes.

&&

.MARINE...
Issued at 311 AM EDT Sat Jul 18 2020

Stronger S/SW winds develop today as a cold front edges
toward the region.  Because of this, small craft advisories have
been issued along the northern Lake Michigan nearshore waters.  A
potential stormy period weatherwise with several rounds of
thunderstorms possible through Sunday.  Some storms could produce
damaging/dangerous gusts and the usual locally high waves and
lightning.  Storms could also produce large fluctuations in water
levels as they move through the area.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 9 PM EDT this evening for MIZ016-
     020-025-031-095-096-098-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 AM EDT Sunday for LMZ323-341-342-
     344>346.
LS...NONE.
&&

UPDATE...BA
NEAR TERM...JK
SHORT TERM...TL
LONG TERM...TL
AVIATION...JK
MARINE...JK/TL
Hazardous weather outlook, Jul 18, 3:49 AM EDT, 9 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
349 AM EDT Sat Jul 18 2020

MIZ016>018-020>036-041-042-086>088-095>099-190800-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
349 AM EDT Sat Jul 18 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Severe thunderstorms are possible across the outlook area,
especially from mid afternoon into this evening. The main threat
from storms will be damaging winds. Large hail and an isolated
tornado are also possible.

In addition, storms may produce locally heavy rain create ponding
of water in low lying or flood prone areas.

Increasing southwest winds will create dangerous swim conditions
on the beaches of northern Lake Michigan. Please see the ongoing
Beach Hazards Statement for additional details.

Heat index values in the upper 90s are likely in parts of the
outlook area this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms may impact the outlook area on Sunday.
Severe storms will again be possible with damaging winds the main
threat. Large hail and an isolated tornado will also be possible.

Heat index values in the upper 90s are likely in parts of the
outlook area on Sunday.

Additional thunderstorms are possible for the middle of this
upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-190800-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
349 AM EDT Sat Jul 18 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Several rounds of thunderstorms may impact the northern Great
Lakes through tonight. Damaging wind gusts will be the primary
threat. Large hail and an isolated waterspout are also possible.

Large fluctuations in water levels may occur as these storms
move through.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms may impact the northern Great Lakes on
Sunday. Severe storms will again be possible with damaging winds
the main threat. Large hail and an isolated waterspout are also
possible.

Large fluctuations in water levels may occur as these storms
move through.

.SPOTTER INFORMATION STATEMENT...

Spotters please relay any waterspout sightings to the National
Weather Service.

&&

For more information visit http://weather.gov/gaylord.

JK

In the hours before

Local storm report, Jul 18, 11:08 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1108 AM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     HEAVY RAIN       CENTRAL LAKE            45.07N 85.26W
07/18/2020  M1.20 INCH       ANTRIM             MI   PUBLIC

            1.2 INCHES REPORTED IN JUST UNDER ONE HOUR.

&&

FEF
Local storm report, Jul 18, 12:06 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1206 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     HEAVY RAIN       1 W INTERLOCHEN         44.65N 85.77W
07/18/2020  M1.18 INCH       GRAND TRAVERSE     MI   PUBLIC

            2 HOUR RAIN FALL TOTAL ENDING AT 11.

&&

JSL
Local storm report, Jul 18, 12:12 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1212 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     3 ENE BLACK LAKE        45.50N 84.23W
07/18/2020                   PRESQUE ISLE       MI   PUBLIC

            TREES BLOWN DOWN (SNAPPED AT THE TRUNK).
            TIME APPROXIMATE BASED ON RADAR.

&&

JSL
Local storm report, Jul 18, 12:13 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1213 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       2 SE TRAVERSE CITY      44.73N 85.57W
07/18/2020  M1.09 INCH       GRAND TRAVERSE     MI   ASOS

            ASOS STATION KTVC TRAVERSE CITY - CHERRY
            CAPITAL AIRPORT.

&&

FEF
Local storm report, Jul 18, 12:52 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1252 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     NON-TSTM WND GST 1 NE WHITEFISH POINT    46.76N 84.97W
07/18/2020  M41 MPH          CHIPPEWA           MI   MESONET

            MESONET STATION WFPM4 WHITEFISH POINT.

&&

FEF
Local storm report, Jul 18, 1:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
106 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLOOD            TRAVERSE CITY           44.75N 85.60W
07/18/2020                   GRAND TRAVERSE     MI   PUBLIC

            REPORTS OF WIDESPREAD STREET FLOODING IN
            TRAVERSE CITY.

&&

FEF

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 10:39 PM EDTSmall Craft AdvisoryAPX24 hr
Jul 18, 3:34 AM EDTBeach Hazards StatementAPXBenzie, Charlevoix, Emmet, Leelanau, Mackinac, Manistee17 hr
Jul 18, 8:34 AM EDTSpecial Weather StatementAPXCharlevoix, Mackinac41 min
Jul 18, 8:47 AM EDTSpecial Marine WarningAPX58 min
Jul 18, 9:20 AM EDTSpecial Weather StatementAPXCharlevoix, Mackinac55 min
Jul 18, 9:45 AM EDTSpecial Weather StatementAPXAntrim, Emmet, Grand Traverse, Mackinac60 min
Jul 18, 9:46 AM EDTSpecial Marine WarningAPX29 min
Jul 18, 10:13 AM EDTSpecial Marine WarningAPX62 min
Jul 18, 10:20 AM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet38 min
Jul 18, 10:26 AM EDTSevere Thunderstorm WarningAPXAntrim49 min
Jul 18, 10:40 AM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Montmorency, Otsego40 min
Jul 18, 10:55 AM EDTSevere Thunderstorm WarningAPXAntrim, Kalkaska50 min
Jul 18, 10:56 AM EDTSpecial Marine WarningAPX94 min
Jul 18, 11:08 AM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska, Otsego52 min
Jul 18, 11:25 AM EDTFlash Flood WarningAPXGrand Traverse57 min
Jul 18, 12:15 PM EDTSevere Thunderstorm WarningAPXAlpena30 min
Jul 18, 12:18 PM EDTSpecial Marine WarningAPX57 min
Jul 18, 12:30 PM EDTSevere Thunderstorm WarningAPXAlcona, Oscoda60 min
Jul 18, 1:09 PM EDTSpecial Marine WarningAPX96 min
Jul 18, 4:04 PM EDTTornado WarningAPXCheboygan, Emmet41 min
Jul 18, 4:18 PM EDTFlash Flood WarningAPXCheboygan, Emmet107 min
Jul 18, 4:31 PM EDTSpecial Marine WarningAPX29 min
Jul 18, 4:31 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Emmet44 min
Jul 18, 4:34 PM EDTSpecial Marine WarningAPX56 min
Jul 18, 4:35 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle40 min
Jul 18, 4:49 PM EDTSevere Thunderstorm WarningAPXCheboygan41 min
Jul 18, 5:04 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle56 min
Jul 18, 5:12 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle48 min
Jul 18, 5:20 PM EDTSpecial Marine WarningAPX85 min
Jul 18, 6:02 PM EDTSpecial Marine WarningAPX43 min
Jul 18, 6:04 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle56 min
Jul 18, 6:46 PM EDTSpecial Marine WarningAPX79 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.